# SDR USAA2012042300033

- Difficulty date: April 22, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 38,861 hours, 14,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2308
- Condition: Faulty
- Location: Cabin
- Part time: 36,708 hours, 15,064 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT EMERGENCY POWER SUPPLY UNIT FAULT.  REMOVED AND REPLACED AFT LEFT EPSU IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
